MAUDE Adverse Event Report: CARDINAL HEALTH SALEM SUMP TUBE 8FR 24IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH SALEM SUMP TUBE 8FR 24IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888268086
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the feed was leaking from the ng tube into bed.The leaking was noted where the ng tube branches off at the reflux lumen on the tube.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed no discrepancy.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.A walk through was performed and the manufacturing process was reviewed.All process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging, and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.In addition, quality control inspections are performed to the product for material release.Production personnel performs a 100% visual inspection during the packaging process, in order to detect and discard any identified issues.A risk assessment was performed to determine the occurrence of the reported failure mode.Based on the analysis, no further action is required.This complaint will be used for tracking and trending purposes.

Brand Name
SALEM SUMP TUBE 8FR 24IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14406981
Report Number9612030-2022-03247
Device Sequence Number14837533
Product Code KNT
UDI-Device Identifier10884521007765
UDI-Public10884521007765
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888268086
Device Catalogue Number8888268086
Device Lot Number2113134264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date06/06/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown